# SDR 2002F00813

- Difficulty date: August 9, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Aircraft time: 25,008 hours, 7,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY EGRESS FLOOR LIGHTS WERE INOPERATIVE AT AFT LAVS.  MAINTENANCE REPAIRED LOOSE WIRING, OPERATIONAL CHECKS GOOD.
